# SDR DL76L091183

- Difficulty date: July 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 58,749 hours, 8,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BY 2R JUMPSEAT BURNING SMELL FOR 20 SECS THEN DISSIPATED AND DID NOT RETURN.  AFTER CPT CONVERSATION CHECKED ALL AFT GALLEY COMPARTMENT AN ACCESSORIES IN PARTICULAR COFFEEMAKERS, OVENS, GALLEY LIGHTS BALLAST IN THE GALLEY LIGHTS BALLAST IN THE GALLEY CEILING.  ALSO CARGO BULK COMPARTMENT FOR SMELL COMING FROM VENTILATE AND WATER COMPRESSOR, NIL FOUND A/C OK FOR SERVICE.
